# SDR SWAA2020113027704

- Difficulty date: October 31, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Lt Ovrwg Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT OWE EXIT LATCH ESCAPE STRAP HOOK, ENTIRE SURFACE AND SPRING.  REMOVED AND REPLACED LT OWE EXIT LATCH ESCAPE STRAP HOOK, IAW AMM 25-61-10-000-802 AND AMM 25-61-10-400-802.
